# SDR UPS00432141

- Difficulty date: February 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15171671
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44 AFT CARGO HOLD BULK CARGO HOLD SUPPORT IS DAMAGED AT BS 1980 RBL 9.  CARRY OUT REPAIR.  SUPPORT REPLACED IAW SRM 51-40-03, CORROSION REMOVED IAW 51-10-0 2, REPROTECTED IAW SRM 51-10-01.
